# SDR DLL14972541

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 1605193107
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TURN OFF WHEN ELECTRICAL POWER WAS REMOVED FROM AIRCRAFT.  REMOVED AND REPLACED EXTERNAL LIGHT CONTROL PANEL IN COCKPIT, OPERATIONAL CHECK GOOD.
